# SDR VNAA202504020013

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Part number: LE67039723
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT INNER ARM AT CTR BAGGAGE-BAY DOOR.  WEAR ON AFT INNER ARM AT CTR BAGGAGE-BAY DOOR WAS REPAIRED PER REO 690-52-35-497 REV --. PERFORM DETAILED VISUAL INSPECTION PER NDTM 51-20-009 AT INTERVALS NOT TO EXCEED 800 FLIGHT HOU•R S TO ENSURE NO DAMAGE PROPOGATION.
